Journal of Mathematics and Statistics

K-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential Equations

P.O. Babatola, R.A. Ademiluyi and E.A. Areo

DOI : 10.3844/jmssp.2008.130.137

Journal of Mathematics and Statistics

Volume 4, Issue 3

Pages 130-137

Abstract

This study described the development, analysis and implementation of K-step implicit rational Runge-Kutta schemes for solution of stiff system of ordinary differential equations. Its development adopted taylor and binomial series expansion techniques to generate its parameters. The analysis of its basic properties adopted dalhquist a-stability model test equation and the results showed that the scheme was a-stable, consistent and convergent. Numerical results showed that the method was accurate and effective.

Copyright

© 2008 P.O. Babatola, R.A. Ademiluyi and E.A. Areo. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.